Please use this identifier to cite or link to this item:
Title: On characteristic functions satisfying a functional equation and related classes of simultaneous integral equations
Authors: Ramachandran, B
Lau, Ka Sing
Gu, Hua Min
Keywords: Statistics
Simultaneous integral equation
Issue Date: 1988
Citation: Sankhya; Series A, v.50, p.190-198
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
88.E01.pdf285.21 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.